MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO.KG LINKSYMPHOKNEE; PATELLA SIZING TEMPLATE, STAINLESS STEEL

WALDEMAR LINK GMBH & CO.KG LINKSYMPHOKNEE; PATELLA SIZING TEMPLATE, STAINLESS STEEL
Model Number 881-509/00
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
For prof.(b)(6), the patella selected with the sizing template appeared too large.A remeasurement of the sizing template has obviously resulted in a reversed labeling on the sizing template.[customer].
 
Additional Manufacturer Narrative
As a corrective measure, a product inspection is initiated under recall r-2024-06.Furthermore a capa was initiated to determine further corrective and preventive action.This is the final supplemental report, the complaint is closed.

Brand Name
LINKSYMPHOKNEE
Common Device Name
PATELLA SIZING TEMPLATE, STAINLESS STEEL
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO.KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
annerike tizia hucklenbroch
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key19631399
Report Number3004371426-2024-00050
Device Sequence Number15240367
Product Code HWT
UDI-Device Identifier04026575310203
UDI-Public04026575310203
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Remedial Action Inspection,Recall
Type of Report Initial
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number881-509/00
Device Catalogue Number881-509/00
Device Lot NumberC225066
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Initial Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown